# SDR HYIA01242015001

- Difficulty date: January 23, 2015
- Submitted: January 24, 2015
- Operation: Air carrier
- Aircraft: N67886
- Make and model: Cessna 402C
- Aircraft serial: 402C0435
- Aircraft time: 32,235 hours, 21,583 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56541097
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 32,235 hours, 21,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION EVENT, THE RT NACELLE INBD ENG BEAM WAS FOUND TO BE CRACKED AT UPPER FWD INBD RADIUS IN THE AREA CORRESPONDING TO FWD INBD ENG MOUNT.  A SUPPLEMENT TO THIS SDR WILL BE SUBMITTED TO ILLUSTRATE DAMAGE POINT.  CORRECTIVE ACTION WILL BE COMPLETE DISASSEMBLY OF INBD ENG BEAM FOR INSPECTION & REPLACEMENT OF ALL DAMAGED PARTS.
